# SDR CALA2013112100861

- Difficulty date: November 21, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 24,493 hours, 8,549 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 273A45182
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG MANUAL EXTENSION RELEASE ASSEMBLY SPRING PN 273A4518-2 BROKEN.  R & R NLG MANUAL EXTENSION SPRING IAW AMM 32-35-20-400-80.  OPERATIONS CHECKED GOOD IAW AMM 32-35-00-730- 801.
